# SDR KCSA101199

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 95,368 hours, 18,559 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CASE DRAIN LINE CHAFING INTO NAC STA 221.9 BULKHEAD.
